Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21628
Title: Asymptotic analysis of the equations of motion for viscoelastic oldroyd fluid
Authors: Wang, K
Lin, Y 
He, Y
Keywords: Asymptotic behavior
Long time behavior
Navier-Stokes equations
Oldroyd model
Viscoelastic flows
Issue Date: 2012
Publisher: Amer Inst Mathematical Sciences
Source: Discrete and Continuous Dynamical Systems, 2012, v. 32, no. 2, p. 657-677 How to cite?
Journal: Discrete and Continuous Dynamical Systems 
URI: http://hdl.handle.net/10397/21628
DOI: 10.3934/dcds.2012.32.657
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Jul 29, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

55
Last Week
0
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.